# SDR ASOA201708221861

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,409 hours, 24,405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180313
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FRAME HAS CORROSION AT THE TOP LATCH MECHANISM.   REMOVED CORROSION, PERFORMED NDT UT THICKNESS INSPECTION. COMPLIED WITH EA 43-2017-125 AND EC/TC EA 43-2017-125.
